# SDR AALA20140313015

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 42,303 hours, 17,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF SKIN OF WING CTR SECTION, STATION 540 BETWEEN STRINGERS 22 & 23 RT, ADJACENT TO CHORD ANGLE. REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B737-57-033937.
